# SDR JJBA20130415008

- Difficulty date: April 15, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 28,401 hours, 38,245 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE WAS FOUND ON THE UPPER VERTICAL RUDDER HINGE.  THE HINGE WAS REPLACED.
